Request file

Review/Citation:  FEIREISL, Eduard, LUKÁČOVÁ-MEDVIĎOVÁ, M., SHE, Bangwei, WANG, Y. Computing oscillatory solutions of the Euler system via K-convergence. Mathematical Models and Methods in Applied Sciences. 2021, 31(3), 537-576. ISSN 0218-2025. E-ISSN 1793-6314
Requested document:  Feireisl9.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.